News & Announcements

Volume 1 , Issue 3 , 2019 Table of Contents       

        Other Issues:      


The Cover and the Contents of Issue No.3, Volume 1, 2019
  Journal of Nonlinear Modeling and Analysis
  2019,1(3) [Abstract]  [View PDF(1002.21 K)]
Limit Cycles in a Two-Species Reaction
  Brigita Ferčec, Ilona Nagy, Valery G. Romanovski, Gábor Szederkényi and János Tóth
  2019,1(3):283-300 [Abstract]  [View PDF(812.70 K)]
New Proofs of Monotonicity of Period Function for Cubic Elliptic Hamiltonian
  Chenguang Li and Chengzhi Li
  2019,1(3):301-305 [Abstract]  [View PDF(249.09 K)]
Traveling Wave Solutions of a Fourth-order Generalized Dispersive and Dissipative Equation
  Xiaofeng Li, Fanchao Meng and Zengji Du
  2019,1(3):307-318 [Abstract]  [View PDF(348.74 K)]
Dynamics of a Diffusive SIR Epidemic Model with Time Delay
  Bounsanong Sounvoravong and Shangjiang Guo
  2019,1(3):319-334 [Abstract]  [View PDF(1.69 M)]
Dynamics of the Stochastic Chemostat Model with Monod-Haldane Response Function
  Caibin Zeng, Binghui Liao and Jianhua Huang
  2019,1(3):335-354 [Abstract]  [View PDF(495.17 K)]
What are the Factors that Determine the Number of People Coming to China?
  Yutong Sun, Xiaoxiang Guo and Jingli Ren
  2019,1(3):355-366 [Abstract]  [View PDF(2.83 M)]
Stability Analysis for the Numerical Simulation of Hybrid Stochastic Differential Equations
  Guangjie Li and Qigui Yang
  2019,1(3):367-383 [Abstract]  [View PDF(368.44 K)]
Near-invariant Tori on Exponentially Long Time for Poisson systems
  Fuzhong Cong, Jialin Hong and Rui Wu
  2019,1(3):385-395 [Abstract]  [View PDF(287.24 K)]
Lyapunov-type Inequalities for Fractional (p, q)-Laplacian Systems
  Yanfeng Li and Qiaoluan Li
  2019,1(3):397-413 [Abstract]  [View PDF(345.81 K)]
Sufficient Conditions of Blow-up and Bound Estimations of Blow-up Time for a Parabolic Equation in Multi-dimensional Space
  Xiaona Miao, Xiaomin Xue and Fushan Li
  2019,1(3):415-424 [Abstract]  [View PDF(324.50 K)]